EconPapers    
Economics at your fingertips  
 

Some remarks on the strong law of large numbers for Banach-space valued weakly integrable random variables

A. Bozorgnia and M. Bhaskara Rao

Journal of Multivariate Analysis, 1978, vol. 8, issue 4, 579-583

Abstract: The purpose of this paper is to show the equivalence of almost sure convergence of Sn/n, n >= 1 and lim supn-->[infinity]||Sn||/n

Keywords: Random; elements; in; Banach; spaces; weak; integrability; strong; law; of; large; numbers (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90036-2
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:4:p:579-583

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:8:y:1978:i:4:p:579-583